| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Zenadrine
[ Back to Messages
Posted by Summer
on December 06, 2000 at 22:10:10:
I'm 21, 5'7", 133lb women. I have been using Zenadrine now for 1 1/2 weeks. I have been following the directions completly with starting slow and now I am taking 2 tablets twice a day. I have been doing cardio for over an hour every single morning. I have not seen any difference in my weight and have not noticed a significant energy boost. When I take them in the morning before working out I feel great during and after my cardio, however when I take the afternoon pills before lunch, I notice my heart rate speed up and slight chest pain. Which of course I freek out thinking I'm gonna have a heart attack. (which i think is all in my head) My question is, is this normal and is anyone else taking Zenadrine experiencing this problem? Please let me know. I would like to reach my body goals of 125lbs, with low body fat and defined muscles. Thank you!
All times are GMT -7. The time now is 02:50 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!